Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

On the spectra of unitary half-scattering operators


Author: C. R. Putnam
Journal: Quart. Appl. Math. 20 (1962), 85-88
MSC: Primary 81.47
DOI: https://doi.org/10.1090/qam/138365
MathSciNet review: 138365
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Aronszajn, On a problem of Weyl in the theory of singular Sturm-Liouville equations, Am. J. Math. 79, 597-610 (1957) MR 0088623
  • [2] J. M. Cook, Convergence to the Moller wave-matrix, J. Math, and Phys. 36, 82-87 (1957) MR 0091746
  • [3] K. O. Friedrichs, Über die Spektralzerlegung eines Integraloperators, Math. Ann. 115, 249-272 (1938)
  • [4] K. O. Friedrichs, On the perturbation of continuous spectra, Communs. Appl. Math. 1, 361-401 (1948) MR 0029100
  • [5] K. O. Friedrichs, Mathematical aspects of the quantum theory of fields, Interscience Publ., New York, 1953. MR 0056468
  • [6] M. N. Hack, On convergence to the Moller wave operators, Nuovo Cimento 9, 731-733 (1958)
  • [7] J. M. Jauch, Theory of the scattering operator, Helv. Phys. Acta 31, 127-158 (1958) MR 0094163
  • [8] J. M. Jauch and I. I. Zinnes, The asymptotic condition for simple scattering systems, Nuovo Cimento 11, 553-567 (1959) MR 0107498
  • [9] T. Kato, On finite-dimensional perturbations of self-adjoint operators, J. Math. Soc. Japan 9, 239-249 (1957) MR 0092132
  • [10] T. Kato, Perturbation of continuous spectra by trace class operators, Proc. Japan Acad. 33, 260-264 (1957) MR 0092133
  • [11] K. Kodaira, The eigenvalue problem for ordinary differential equations of the second order and Heisenberg's theory of S-matrices. Am. J. Math. 71, 921-945 (1949) MR 0033421
  • [12] S. T. Kuroda, On the existence and the unitary property of the scattering operator, Nuovo Cimento 12, 431-454 (1959)
  • [13] C. R. Putnam, Commutators and absolutely continuous operators, Trans. Am. Math. Soc. 87, 513-525 (1958) MR 0100226
  • [14] C. R. Putnam, Commutators, perturbations, and unitary spectra, Acta Mathematica (to appear)
  • [15] M. Rosenblum, Perturbation of the continuous spectrum and unitary equivalence, Pacific J. Math. 7, 997-1010 (1957) MR 0090028
  • [16] E. C. Titchmarsh, Eigenfunction expansions associated with second-order differential equations, Oxford, 1946 MR 0019765
  • [17] A. Winter, Small perturbations, Am. J. Math. 67, 417-430 (1945)
  • [18] H. Weyl, Über gewöhnliche Differentialgleichungen mit Singularitäten und die zugehörigen Entwicklungen willkürlicher Funktionen, Math. Ann. 68, 220-269 (1910)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 81.47

Retrieve articles in all journals with MSC: 81.47


Additional Information

DOI: https://doi.org/10.1090/qam/138365
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society